# SDR FDEA2023013020173

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 95,380 hours, 22,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507L
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT WHILE ATTEMPTING TO DISARM  DOOR.    INSTALLED 10 MAN PORTABLE LIFE RAFT FOR MEL  52-10-03-03 IN CREW LUGGAGE NET.  REMOVED L1 DOOR SLIDE IAW AMM 15-61-15-4  RELEASED FOR SERVICE IAW MEL 52-10-03-03.  L1 CABIN ENTRY (IDENTIFY DOOR OR  SLIDE/RAFT)SLIDE - REMOVED - EXTENDED OVERWATER OPS  REQ UIRES TWO SLIDE/RAFTS AND/OR PORTABLE RAFTS."  REMOVED AWD9830-507L-FX SLIDE
